# SDR DALA13065865642

- Difficulty date: December 2, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 50,281 hours, 19,971 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Pressure Deck
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE DECK, BS 1681, RBL 10 TO 24 HAS SURFACE CORROSION.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51.  REPAIRED IAW SRM 53-60-51.
